# SDR DALA2016031702051

- Difficulty date: March 1, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON GEARED TAB UPPER SKIN BETWEEN BS XET=100 TO XET=143 ALSO NICK ON LWR SKIN BS XET=147 AT LT ELEVATOR.  DENTS ON GEARED TAB UPPER SKIN BETWEEN BS XET=100 TO XET=143 ALSO NICK ON LOWER SKIN BS XET=147 AT LT ELEVATOR.
